# SDR SWIA202403250268

- Difficulty date: February 5, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL FS677-FS708, STGR15R HAS NICKS, GOUGES AND CORRODED HARDWARE,    HN00137297   (C-CHECK RO 3/23/2024)   REPLACED SIDE SEAT RAIL, P/N SH670-36255-3, AT APPROXIMATELY FS 677- FS 708, STGR 15 RH, REF CRJ 700, SRM 51-41-02-001-001-A01.
